| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, they found out the lens was faulty.The procedure was completed on the same day.Additional information has been requested but is not available at the time of this report.
Event or Problem Description
Additional information has been requested and received stating that when surgeon was advancing the lens, the haptic became lodged under the plunger.Surgeon removed the lens.The surgery was completed by using another lens.There was no patient damage and no medical intervention was necessary.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).